# SDR HEEA065240

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113025
- Condition: Failed
- Location: Hsi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HSI INDICATOR TRIPS CIRCUIT BREAKER.
